# SDR REXA2018072400641

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 25,910 hours, 17,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING STRIPS IN FRONT OF WARDROBE AND FWD LAV ARE WORN. REMOVED AND REPLACED EPL WARDROBE AND FWD LAV IAW AMM 33-51-01-000-801 A021 AND 33-51-01-400-801-A021.
